# SDR 2010F00058

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 5,288 hours, 3,899 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WOULD NOT PRESSURIZE AFTER LIFTOFF. MAIN VALVES BOTH ON, DUMP VALVE CLOSED, CB'S ALL IN, AND AUTO PRESS SWITCH IN AUTO. CLIMBED TO 10000 BEFORE TURNING BACK.
